SIM Home Page at www.interscience.wiley.com/jpages/0277-6715
Semiparametric methods for multistate survival models in randomised trials†
Version of Record online: 13 DEC 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 33, Issue 10, pages 1621–1645, 10 May 2014
How to Cite
Hudson, H. M., Lô, S. N., John Simes, R., Tonkin, A. M. and Heritier, S. (2014), Semiparametric methods for multistate survival models in randomised trials. Statist. Med., 33: 1621–1645. doi: 10.1002/sim.6060
- Issue online: 9 APR 2014
- Version of Record online: 13 DEC 2013
- Manuscript Accepted: 18 NOV 2013
- Manuscript Revised: 5 NOV 2013
- Manuscript Received: 30 MAY 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!